MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G06866
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone = (b)(6).Postal: (b)(6).H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, prior to use for an unknown procedure, a roadrunner the firm lt hydrophilic wire guide was found to be unraveled prior to opening the device package.Another wire was opened and used to successfully complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: as reported, prior to use for an unknown procedure, a roadrunner the firm lt hydrophilic wire guide was found to be unraveled prior to opening the device package.Another wire was opened and used to successfully complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this event.Corrected information: d4 (udi) investigation evaluation: reviews of the complaint history, device history record (dhr), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The wire was unraveled beneath the coating and the mandril was exposed.A document-based investigation evaluation was performed.A review of the device history record found that one device from a sub-assembly lot did not pass quality control inspections; however, the affected product was scrapped prior to release from cook.A review of complaint history found no additional complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Although one device from a sub-assembly lot did not pass quality control inspections, the product was scrapped prior to release from cook, there are 100% inspections in place, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot-related complaints have been received from the field.Therefore, it was concluded that there is no evidence that devices manufactured out-of-specification exist in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to manufacturing or design, contributed to this event.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22531775
Report Number1820334-2025-00860
Device Sequence Number7904053
Product Code DQX
UDI-Device Identifier00827002068667
UDI-Public(01)00827002068667(17)280318(10)16513592
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06866
Device Catalogue NumberRLPC-35-145
Device Lot Number16513592
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown